×

Found 78 Documents (Results 1–78)

100
MathJax

Numerical study of propagation of nonlinear coupled surface and leaky electromagnetic waves in a circular cylindrical metal-dielectric waveguide. (English. Russian original) Zbl 1478.78066

Comput. Math. Math. Phys. 61, No. 8, 1353-1363 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 8, 1378-1389 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness and existence theorems for the problems of electromagnetic-wave scattering by three-dimensional anisotropic bodies in differential and integral formulations. (English. Russian original) Zbl 1462.35379

Comput. Math. Math. Phys. 61, No. 1, 80-89 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 1, 85-94 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the existence of an infinite number of leaky complex waves in a dielectric layer. (English. Russian original) Zbl 1478.78065

Dokl. Math. 101, No. 1, 53-56 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 63-66 (2020).
MSC:  78A60 78A40 35A01
PDF BibTeX XML Cite
Full Text: DOI

Solvability of the integro-differential equation in the problem of wave diffraction on a junction of rectangular waveguides. (English. Russian original) Zbl 1448.35497

Differ. Equ. 56, No. 8, 1041-1049 (2020); translation from Differ. Uravn. 56, No. 8, 1065-1072 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Existence of an infinite spectrum of damped leaky TE waves in an open inhomogeneous cylindrical metal-dielectric waveguide. (English. Russian original) Zbl 1427.78012

Differ. Equ. 55, No. 9, 1125-1133 (2019); translation from Differ. Uravn. 55, No. 9, 1171-1178 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of the problem of electromagnetic wave diffraction by a layer filled with a nonlinear medium. (English. Russian original) Zbl 1428.78026

Comput. Math. Math. Phys. 59, No. 4, 644-658 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 4, 684-698 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the uniqueness of a solution to an inverse problem of scattering by an inhomogeneous solid with a piecewise Hölder refractive index in a special function class. (English. Russian original) Zbl 1420.35473

Dokl. Math. 99, No. 2, 201-203 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 485, No. 5, 545-547 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Analysis of the spectrum of azimuthally symmetric waves of an open inhomogeneous anisotropic waveguide with longitudinal magnetization. (English. Russian original) Zbl 1416.78015

Comput. Math. Math. Phys. 58, No. 11, 1887-1901 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 11, 1955-1970 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Operator function method in the problem of normal waves in an inhomogeneous waveguide. (English. Russian original) Zbl 1414.78010

Differ. Equ. 54, No. 9, 1168-1179 (2018); translation from Differ. Uravn. 54, No. 9, 1196-1206 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Two-step method for solving inverse problem of diffraction by an inhomogenous body. (English) Zbl 1402.78013

Beilina, L. (ed.) et al., Nonlinear and inverse problems in electromagnetics, PIERS 2017, St. Petersburg, Russia, May 22–25, 2017. Cham: Springer (ISBN 978-3-319-94059-5/hbk; 978-3-319-94060-1/ebook). Springer Proceedings in Mathematics & Statistics 243, 83-92 (2018).
MSC:  78A46 78A45 45B05 45Q05 35J05 78M25 65R20
PDF BibTeX XML Cite
Full Text: DOI

A nonlinear multiparameter EV problem. (English) Zbl 1402.78015

Beilina, L. (ed.) et al., Nonlinear and inverse problems in electromagnetics, PIERS 2017, St. Petersburg, Russia, May 22–25, 2017. Cham: Springer (ISBN 978-3-319-94059-5/hbk; 978-3-319-94060-1/ebook). Springer Proceedings in Mathematics & Statistics 243, 55-70 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Diffraction of TE polarized electromagnetic waves by a layer with a nonlinear medium. (English) Zbl 1402.78009

Beilina, L. (ed.) et al., Nonlinear and inverse problems in electromagnetics, PIERS 2017, St. Petersburg, Russia, May 22–25, 2017. Cham: Springer (ISBN 978-3-319-94059-5/hbk; 978-3-319-94060-1/ebook). Springer Proceedings in Mathematics & Statistics 243, 39-53 (2018).
MSC:  78A25 78A45
PDF BibTeX XML Cite
Full Text: DOI

Synthesis problem and mathematical modeling of multilayered absorbing coating. (English) Zbl 1402.78018

Beilina, L. (ed.) et al., Nonlinear and inverse problems in electromagnetics, PIERS 2017, St. Petersburg, Russia, May 22–25, 2017. Cham: Springer (ISBN 978-3-319-94059-5/hbk; 978-3-319-94060-1/ebook). Springer Proceedings in Mathematics & Statistics 243, 19-27 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Investigation of the spectrum of the problem of normal waves in a closed regular inhomogeneous dielectric waveguide of arbitrary cross section. (English. Russian original) Zbl 1397.78043

Dokl. Math. 97, No. 1, 86-89 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 478, No. 6, 627-630 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the existence of infinitely many eigenvalues in a nonlinear Sturm-Liouville problem arising in the theory of waveguides. (English. Russian original) Zbl 1384.78007

Differ. Equ. 53, No. 11, 1419-1427 (2017); translation from Differ. Uravn. 53, No. 11, 1453-1460 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Discreteness of the spectrum in the problem on normal waves in an open inhomogeneous waveguide. (English. Russian original) Zbl 1384.78008

Differ. Equ. 53, No. 10, 1262-1273 (2017); translation from Differ. Uravn. 53, No. 10, 1298-1308 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the unique existence of the classical solution to the problem of electromagnetic wave diffraction by an inhomogeneous lossless dielectric body. (English. Russian original) Zbl 1379.78010

Comput. Math. Math. Phys. 57, No. 4, 698-705 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 4, 702-709 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the equivalence of the electromagnetic problem of diffraction by an inhomogeneous bounded dielectric body to a volume singular integro-differential equation. (English. Russian original) Zbl 1364.35353

Comput. Math. Math. Phys. 56, No. 9, 1631-1640 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 9, 1657-1666 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the Fredholm property of the electric field equation in the vector diffraction problem for a partially screened solid. (English. Russian original) Zbl 1366.78016

Differ. Equ. 52, No. 9, 1199-1208 (2016); translation from Differ. Uravn. 52, No. 9, 1242-1251 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Eigenvalue transmission problems describing the propagation of TE and TM waves in two-layered inhomogeneous anisotropic cylindrical and planar waveguides. (English. Russian original) Zbl 1322.78013

Comput. Math. Math. Phys. 55, No. 3, 461-469 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 3, 460-468 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Solution to the inverse problem of reconstructing permittivity of an \(n\)-sectional diaphragm in a rectangular waveguide. (English) Zbl 1321.78009

Makhlouf, Abdenacer (ed.) et al., Algebra, geometry and mathematical physics. AGMP, Mulhouse, France, October 24-26, 2011. Proceedings. Berlin: Springer (ISBN 978-3-642-55360-8/hbk; 978-3-642-55361-5/ebook). Springer Proceedings in Mathematics & Statistics 85, 555-566 (2014).
MSC:  78A46 78A50 78A45
PDF BibTeX XML Cite
Full Text: DOI

Scalar problem of plane wave diffraction by a system of nonintersecting screens and inhomogeneous bodies. (Russian, English) Zbl 1313.78028

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 8, 1319- 1331 (2014); translation in Comput. Math. Math. Phys. 54, No. 8, 1280-1292 (2014).
MSC:  78A45
PDF BibTeX XML Cite
Full Text: DOI Link

On the problem of propagation of nonlinear coupled TE-TM waves in a layer. (Russian, English) Zbl 1313.35338

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 3, 504-518 (2014); translation in Comput. Math. Math. Phys. 54, No. 3, 522-536 (2014).
MSC:  35Q61 78A25 78A40
PDF BibTeX XML Cite
Full Text: DOI Link

Ellipticity of the electric field integral equation for absorbing media and the convergence of the Rao-Wilton-Glisson method. (Russian, English) Zbl 1313.78006

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 1, 105-113 (2014); translation in Comput. Math. Math. Phys. 54, No. 1, 114-122 (2014).
MSC:  78A25
PDF BibTeX XML Cite
Full Text: DOI Link

Nonlinear transmission eigenvalue problem describing TE wave propagation in two-layered cylindrical dielectric waveguides. (Russian, English) Zbl 1299.78015

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 7, 1150-1161 (2013); translation in Comput. Math. Math. Phys. 53, No. 7, 973-983 (2013).
MSC:  78A50 45G05
PDF BibTeX XML Cite
Full Text: DOI

On the existence and uniqueness of solutions of the inverse boundary value problem for determining the permittivity of materials. (Russian, English) Zbl 1224.78031

Zh. Vychisl. Mat. Mat. Fiz. 50, No. 9, 1587-1597 (2010); translation in Comput. Math., Math. Phys. 50, No. 9, 1511-1521 (2010).
PDF BibTeX XML Cite
Full Text: DOI

A nonlinear boundary eigenvalue problem for TM-polarized electromagnetic waves in a nonlinear layer. (English. Russian original) Zbl 1177.78050

Russ. Math. 52, No. 10, 60-63 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 10, 70-74 (2008).
MSC:  78A60 78A40
PDF BibTeX XML Cite
Full Text: DOI

Existence and uniqueness of a solution of a singular volume integral equation in a diffraction problem. (English. Russian original) Zbl 1130.45002

Differ. Equ. 41, No. 9, 1253-1261 (2005); translation from Differ. Uravn. 41, No. 9, 1190-1197 (2005).
MSC:  45E10 65R20 78A45
PDF BibTeX XML Cite
Full Text: DOI

The propagation of electromagnetic waves in cylindrical dielectric waveguides filled with a nonlinear medium. (Russian, English) Zbl 1114.78002

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 10, 1850-1860 (2004); translation in Comput. Math. Math. Phys. 44, No. 10, 1762-1772 (2004).
MSC:  78A25 78A50 35Q60
PDF BibTeX XML Cite

Investigation of an electromagnetic problem of diffraction by a dielectric body using the method of a volume singular integral equation. (Russian, English) Zbl 1114.78005

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 12, 2252-2267 (2004); translation in Comput. Math. Math. Phys. 44, No. 12, 2143-2158 (2004).
PDF BibTeX XML Cite

Volume singular integral equations method for solving of diffraction problem of electromagnetic waves in rectangular resonator. (English) Zbl 1075.78524

Cohen, Gary C. (ed.) et al., Mathematical and numerical aspects of wave propagation, WAVES 2003. Proceedings of the sixth international conference on mathematical and numerical aspects of wave propagation, Jyväskylä, Finland, 30 June – 4 July 2003. Berlin: Springer (ISBN 3-540-40127-X/hbk). 274-279 (2003).
MSC:  78A45 65R20
PDF BibTeX XML Cite

Strong ellipticity of the hybrid formulation of the electromagnetic diffraction problem. (English. Russian original) Zbl 0984.78008

Comput. Math. Math. Phys. 40, No. 2, 273-286 (2000); translation from Zh. Vychisl. Mat. Mat. Fiz. 40, No. 2, 286-299 (2000).
MSC:  78A45
PDF BibTeX XML Cite

The electric field integral equation: theory and algorithms. (English) Zbl 0926.65123

El Dabaghi, F. (ed.) et al., Approximations and numerical methods for the solution of Maxwell’s equations. Proceedings of the 3rd international conference held at the University of Oxford, GB, April 1995. Oxford: Clarendon Press. Inst. Math. Appl. Conf. Ser., New Ser. 65, 251-262 (1998).
PDF BibTeX XML Cite

The solvability of vector integro-differential equations for the problem of the diffraction of an electromagnetic field by screens of arbitrary shape. (English. Russian original) Zbl 0831.45009

Comput. Math. Math. Phys. 34, No. 10, 1265-1276 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 10, 1461-1475 (1994).
MSC:  45K05 78A45
PDF BibTeX XML Cite

On the solvability of vector problems of diffraction in domains connected through an opening in a screen. (English. Russian original) Zbl 0820.35156

Comput. Math. Math. Phys. 33, No. 9, 1263-1273 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 9, 1427-1440 (1993).
MSC:  35S05 35Q60 78A50
PDF BibTeX XML Cite

Variational method for the characteristic mode problem of a partially filled waveguide with an irregular boundary. (English. Russian original) Zbl 0797.65082

Comput. Math. Model. 2, No. 1, 85-91 (1991); translation from Tikhonov, A. N. (ed.) et al. Numerical methods for the solution of inverse problems of mathematical physics. Work collection, 127-137 (1988).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification